Tijdeman, Rob - Linear forms in logarithms and exponential Diophantine equations

hrj:6458 - Hardy-Ramanujan Journal, May 20, 2020, Volume 42 - Special Commemorative volume in honour of Alan Baker
Linear forms in logarithms and exponential Diophantine equations

Authors: Tijdeman, Rob

This paper aims to show two things. Firstly the importance of Alan Baker's work on linear forms in logarithms for the development of the theory of exponential Diophantine equations. Secondly how this theory is the culmination of a series of greater and smaller discoveries.


Volume: Volume 42 - Special Commemorative volume in honour of Alan Baker
Published on: May 20, 2020
Submitted on: May 7, 2020
Keywords: Alan Baker,linear forms in logarithms,exponential Diophantine equations,[MATH]Mathematics [math],[MATH.MATH-NT]Mathematics [math]/Number Theory [math.NT]


Share

Consultation statistics

This page has been seen 3 times.
This article's PDF has been downloaded 5 times.